How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, Doctor
Category: Medical
Satisfied Customers: 6588
Experience:  Trained in the multiple medical fields for many years.
20084961
Type Your Medical Question Here...
khagihara is online now
A new question is answered every 9 seconds

Upset stomach with blackish stool no diarehha JA: Sorry to

Customer Question

upset stomach with blackish stool no diarehha
JA: Sorry to hear that you're dealing with stomach issues. The doctors and specialists are on call 24/7 to get you answers and put you on the road to recovery. Please give me a bit more information, so the Doctor can help you best.
Customer: had upset stomach took Pepto Bismol yesterday stomach still queasy and stool is black
JA: Is there anything else important you think the Doctor should know?
Customer: no
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 11 months ago.
Category: Medical
Expert:  khagihara replied 11 months ago.
This discoloration is temporary and harmless. The active ingredient in Pepto-Bismol contains bismuth. When a small amount of bismuth combines with trace amounts of sulfur in your saliva and gastrointestinal tract, a black-colored substance (bismuth sulfide) is formed. It can last several days after you stop taking Pepto-Bismol.